# SDR VNAA0706014

- Difficulty date: June 21, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N216PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7882
- Aircraft time: 8,105 hours, 8,320 cycles
- Engine: Ge CF343B1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Part number: 16480101
- Part serial: DCL10370406
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 5,795 hours, 5,865 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ON APPROACH A NOSE WHEEL STEERING INOP MESSAGE WAS DISPLAYED.  CREW AS A PRECAUTION DECLARED AN EMERGENCY.  CREW LANDED IN CLT WITHOUT INCIDENT AND WAS TOWED FROM THE TAXIWAY TO THE GATE.  MAINTENANCE INSPECTED THE NOSE LANDING GEAR ASSEMBLY.  MAINTENANCE REMOVED AND REPLACED THE HYDRAULIC MANIFOLD IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL.  OPERATIONAL CHECKS GOOD AT THIS TIME.  AIRCRAFT WAS RELEASED FOR SERVICE.
